# SDR CALA2009012900070

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 66,391 hours, 34,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FUSELAGE SKIN CRACKED 2 INCHES LONG.  CRACK 32 INCHES FORWARD OF CARGO DOOR AND 16 INCHES BELOW GOLD PAINT.  REPAIRED PER SRM 53-00-01, REPAIR 31, DETAIL XI, STATION 767 AND STRINGER 19R.
